hi. I am 22 yrs old. I had an I pill 5 months back, since then my menstrual flow is low and lasts for hardly 3 days. before it used to last for 5days and it was also heavy for the first 3 days. n month by month it started delaying for a day or two. Plz help !
Hi, Welcome to Healthcare Magic Forum.
You have developed Hormonal Imbalance. You may need progesterone medicine (Hormonal Drug) to make your periods regular. Kindly get yourself examined by a Gynecologist to rule out, PCOS or thyroid problem.
hello and welcome to healthcare magic!!
consult a gynaecologist and i pill has its side effects when taken frequently so i would advise you to practice better contraceptive methods like oc pills and condom.
Answered: Tue, 22 Mar 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]